# SDR 95ZZZX587

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2335X
- Make and model: Piper PA-36-375
- Aircraft serial: 368202005
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Frame
- Condition: Broken
- Location: Firewall
- Part time: 2,100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LEFT MOTOR MOUNT ATTACHMENT WEB CRACKED THROUGH AND BOLT PULLED FORWARD ALLOWING MOTOR MOUNT TO MOVE FORWARD.  NO SPECIFIC SIGN OF AD 92-15-15.  LAST ANNUAL STATES AD'S CHECKED THROUGH 93-16-14.
